Alert archive / Michigan / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at May 21, 2010, 4:50 PM EDT for Branch County, Hillsdale County, Michigan. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 4:50 PM EDT (20:50 UTC)
- Expired
- May 21, 2010, 7:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Branch County, MI, Hillsdale County, MI
The radar
The Northern Indiana radar (KIWX), 91 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 5:44 PM EDT | FLASH FLOOD | 3 Wsw Jonesville, MI | ROAD FLOODED AT THE INTERSECTION OF US12 AND SAND LAKE ROAD 3 MILES WEST-SOUTHWEST OF JONESVILLE. PEA SIZE HAIL ALSO REPORTED. |
| May 21, 5:44 PM EDT | FLASH FLOOD | Hillsdale, MI | ROAD FLOODED AT THE INTERSECTION OF US12 AND SAND LAKE ROAD 3 MILES EAST OF JONESVILLE. PEA SIZE HAIL ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2419 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
543
WGUS53 KIWX 212050
FFWIWX
MIC023-059-212345-
/O.NEW.KIWX.FF.W.0001.100521T2050Z-100521T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 PM EDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN HILLSDALE COUNTY IN SOUTHEAST MICHIGAN
BRANCH COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 745 PM EDT
* AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING
FROM 10 MILES WEST OF COLDWATER TO 14 MILES SOUTH OF
HUNTINGTON...MOVING NORTHEAST AT 25 MPH. RAINFALL AMOUNTS OF OVER
AN INCH HAVE ALREADY OCCURRED IN THIS AREA THIS AFTERNOON... WITH
ANOTHER ONE TO TWO INCHES OF RAIN EXPECTED AS THE THUNDERSTORMS
MOVE THROUGH THIS EVENING.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
CITY...GILEAD...BATAVIA...HODUNK...LAKE OF THE WOODS...GIRARD...
KINDERHOOK...COLDWATER LAKE...SOUTH BUTLER...MARBLE LAKE...
QUINCY...CALIFORNIA...LONG LAKE...LITCHFIELD...MONTGOMERY...
ALLEN...READING...CAMBRIA...LAKE WILSON...BEAR
COLDWATER... AND HILLSDALE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 4208 8452 4177 8465 4176 8530 4188 8530
4208 8529
$$3 follow-up statements
402
WGUS73 KIWX 212134
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 PM EDT FRI MAY 21 2010
MIC023-059-212345-
/O.CON.KIWX.FF.W.0001.000000T0000Z-100521T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSDALE MI-BRANCH MI-
534 PM EDT FRI MAY 21 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
BRANCH AND WESTERN HILLSDALE COUNTIES...
AT 530 PM EDT... NATIONAL WEATHER SERVICE RADAR INDICATED
THUNDERSTORMS WITH EXTREMELY HEAVY RAIN EXTENDING FROM 15 MILES
SOUTH OF ANGOLA TO 10 MILES NORTHWEST OF HILLSDALE... MOVING
NORTHEAST AT 25 MPH. RADAR INDICATES OVER 2 INCHES OF RAIN HAS
FALLEN OVER EASTERN BRANCH COUNTY TODAY... MOST OF IT BETWEEN 430 PM
AND 530 PM EDT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITCHFIELD...
LONG LAKE...ALLEN...MONTGOMERY...READING...JONESVILLE...LAKE
WILSON...BEAR LAKE...HILLSDALE AND CAMBRIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA.
&&
LAT...LON 4208 8452 4177 8465 4176 8530 4188 8530
4208 8529
$$961
WGUS73 KIWX 212248
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT FRI MAY 21 2010
MIC023-059-212345-
/O.CON.KIWX.FF.W.0001.000000T0000Z-100521T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSDALE MI-BRANCH MI-
648 PM EDT FRI MAY 21 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
BRANCH AND WESTERN HILLSDALE COUNTIES...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMBRIA...
GIRARD...BEAR LAKE...LAKE WILSON...SOUTH BUTLER...ALLEN...
HILLSDALE...JONESVILLE AND LITCHFIELD.
AT 645 PM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED RAIN
CONTINUING OVER THE WARNING AREA. HEAVIEST RAIN WAS FALLING NEAR
READING... WITH THE THUNDERSTORM IN THIS AREA MOVING NORTHEAST AT 25
MPH TOWARD HILLSDALE. RADAR ALSO INDICATES THAT OVER 3 INCHES OF
RAIN HAS FALLEN THIS AFTERNOON AND THIS EVENING OVER PORTIONS OF THE
AREA... WITH HEAVIEST AMOUNTS FALLING BETWEEN COLDWATER LAKE AND
READING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHEASTERN INDIANA.
&&
LAT...LON 4208 8452 4177 8465 4176 8530 4188 8530
4208 8529
$$675
WGUS73 KIWX 212347
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
747 PM EDT FRI MAY 21 2010
MIC023-059-212356-
/O.EXP.KIWX.FF.W.0001.000000T0000Z-100521T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSDALE MI-BRANCH MI-
747 PM EDT FRI MAY 21 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR BRANCH AND WESTERN
HILLSDALE COUNTIES...
RAINFALL HAS TAPERED OFF OVER THE AREA THIS EVENING. SOME LOW LYING
AREAS MAY REMAIN FLOODED DUE TO THE HEAVY RAIN EARLIER.
IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHEASTERN INDIANA.
LAT...LON 4208 8452 4177 8465 4176 8530 4188 8530
4208 8529
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at May 21, 3:59 PM EDT, 51 minutes earlier.
Area forecast discussion, May 21, 3:59 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 PM EDT FRI MAY 21 2010 .SHORT TERM... TONIGHT THROUGH SATURDAY NIGHT...THE MAIN CONCERN IS THE POTENTIAL FOR SEVERE STORMS...BUT ALSO FOR FLOODING. SOME TRAINING OF STORMS ON THE LATEST RADAR SCANS INDICATE THE POTENTIAL FOR HEAVY RAIN... SO GIVEN REPORTS OF SOME FLOODING IN ELKHART AND RADAR/SFC REPORTS OF HEAVY RAIN...WILL CONTINUE TO MENTION THE POTENTIAL FOR HEAVY RAIN. SPC MESO ANALYSIS INDICATES CAPE VALUES HAVE RISEN OVER 1000 J/KG OVER SOUTHEAST AREAS WHERE STORMS HAVE YET TO OCCUR. ONGOING CONVECTION AHEAD OF THE APPROACHING FRONT WILL LIKELY MAKE IT HARDER FOR STORMS TO BECOME SEVERE OVER WEST AREAS AHEAD OF THE FRONT...HOWEVER...GIVEN CELL MERGERS ON RADAR AND SOME EARLIER REPORTS OF WIND DAMAGE IN ELKHART AND THREE RIVERS...THE POTENTIAL FOR STORMS TO BECOME SEVERE CONTINUES THIS AFTERNOON. OTHERWISE... THE UPPER LOW WAS OVER NE IL AND WILL CONTINUE TO LIFT NORTHEAST AS A LARGE TROF DIGS DOWNSTREAM. PRECIPITATION SHOULD END FROM WEST TO EAST LATE TONIGHT AND EARLY SATURDAY. HAVE ADDED SOME DRIZZLE OVERNIGHT GIVEN UPPER AIR PROFILES. OTHERWISE...CONDITIONS SHOULD DRY OUT SATURDAY. && .LONG TERM... SUNDAY THROUGH FRIDAY. LITTLE CHNG TO ONGOING CONSISTENT AND WARM LONG TERM PD. 12 UTC GUIDANCE SUITES TRENDING TOWARD GENERAL CONSENSUS...WITH HIR CONFIDENCE FOR WARM/DRY FCST ESPCLY DYS3-6. ERN CONSENSUS REX BLOCK AT START OF LONG TERM WITH INCRSGLY STRONG UPSTREAM MIDLVL RIDGING FM SRN MS RVR VLY INTO CNTL GRTLKS...WITH MID LVL ANTICYCLONE REACHING CRESCENDO ACRS ERN/CTNL GRTLKS BY 00 UTC WED. LOW LEVEL THERMAL RIDGE TO ANCHOR FM SRN MO INTO WRN GRTLKS BY SUN AFTN AS WRN CONUS TROF SHARPENS COURTESY FUJIWHARA BTWN ALB/SASK WAVE AND STRONGLY TROP FOLDED ENERGY NOW ONTO WA/OR COAST. STRONG DOWNSTERAM RIDGE BLOCK TO HOLD ERLY/MIDWEEK CONVECTION WELL WEST OF CWA...FOCUSED IN HIR 1000-859MB THETA-E STREAM. SOME CONCERN FOR FRONTAL SYSTEM LAYING OUT E-W ACRS NRN GRTLKS DY6-7 TIMEFRAME AS IT BEGINS TO SAG SWD...POTNLY SPARKING SHRA/TSRA ACTIVITY. HOWEVER AS FURTHER UPSTREAM/INTERNATIONAL DATELINE SHORTWAVE PROGGED TO REDIG WRN TROF DEEPER AND FURTHER WEST BY END OF FCST PD...HAVE SOME RESERVATIONS ON FRONTS IMPACT WRT SENSIBLE WEATHER AS WARM MIDLVL CAPPING INVERSION SHOULD HAVE TIME TO REACH FULL MATURATION AND WITH BEST SFC FNTL CONVERGENCE AND MIDLVL COLD POOL VERY WELL COULD REMAIN ACRS CAN INTO NEW ENGLAND/LOWR GRTLKS FOR DY7...AND WL KEEP ENTIRE EXTND WARM/DRY FOR NOW AND AWAIT A MORE COHERENT PRECIP SIGNAL. && .AVIATION... HAVE ADJUSTED THE TIMING OF SHWRS/STORMS INTO THE SBN AND FWA TERMINALS EARLY IN THE PERIODS. AN UPPER LOW WAS OVER CENTRAL IL AND WAS LIFTING NORTH. SHWRS AND STORMS SHOULD CONTINUE TO DEVELOP THIS AFTERNOON WITH DAYTIME HEATING AND AS A SFC FRONT APPROACH. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...SKIPPER LONG TERM...MURPHY AVIATION...SKIPPER
Hazardous weather outlook, May 21, 3:20 AM EDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 320 AM EDT FRI MAY 21 2010 INZ003>009-012-014-016>018-025>027-033-034-LMZ043-046-MIZ077>081- OHZ001-002-004-005-015-016-024-025-220730- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-HUNTINGTON-WELLS-ADAMS-BLACKFORD- JAY-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-CASS MI-ST. JOSEPH MI- BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 320 AM EDT FRI MAY 21 2010 /220 AM CDT FRI MAY 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE TODAY WITH PONDING OF WATER ON AREA ROADWAYS AND RISES ON AREA STREAMS AND RIVERS. MINOR FLOODING OF A FEW RIVER POINTS IS POSSIBLE HEADING INTO THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ013-015-020-022>024-032-220730- PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-GRANT- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...MARION 320 AM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS BEING THE GREATEST THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE TODAY WITH PONDING OF WATER ON AREA ROADWAYS AND RISES ON AREA STREAMS AND RIVERS. MINOR FLOODING OF A FEW RIVER POINTS IS POSSIBLE HEADING INTO THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX ARNOTT
In the hours before
Local storm report, May 21, 4:29 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
429 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HEAVY RAIN THREE RIVERS 41.94N 85.63W
05/21/2010 M2.25 INCH ST. JOSEPH MI TRAINED SPOTTER
2.25 INCHES OF RAIN IN 30 MINUTES
&&
EVENT NUMBER IWX1000543
SAWLocal storm report, May 21, 4:32 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 1 S BATAVIA 41.90N 85.10W
05/21/2010 E0.25 INCH BRANCH MI TRAINED SPOTTER
HAIL FOR APPROXIMATELY 3 MINUTES AND HEAVY RAINFALL.
&&
EVENT NUMBER IWX1000544
MSLLocal storm report, May 21, 4:33 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG COLON 41.96N 85.32W
05/21/2010 ST. JOSEPH MI EMERGENCY MNGR
BARN DAMAGE AND UPROOTED TREES NEAR LONG STREET.
NUMEROUS TREES OF 1 TO 2 FOOT DIAMETER UPROOTED.
&&
CORRECTED REMARKS
EVENT NUMBER IWX1000542
MSLLocal storm report, May 21, 4:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
437 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG THREE RIVERS 41.94N 85.63W
05/21/2010 ST. JOSEPH MI TRAINED SPOTTER
POWER LINES DOWN. REPORTED ON ELM STREET AND PORTAGE
AVE.
&&
EVENT NUMBER IWX1000545
SAWLocal storm report, May 21, 4:38 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG THREE RIVERS 41.94N 85.63W
05/21/2010 ST. JOSEPH MI EMERGENCY MNGR
LARGE TREES DOWN AND REPORTED TO BE ACROSS THE STREETS.
&&
CORRECTED EVENT TIME
EVENT NUMBER IWX1000537
SAWLocal storm report, May 21, 4:39 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL FREMONT 41.73N 84.93W
05/21/2010 M0.25 INCH STEUBEN IN AMATEUR RADIO
&&
EVENT NUMBER IWX1000546
MSLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:24 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 51 min |
| May 21, 4:02 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Saint Joseph | 43 min |
| May 21, 5:49 PM EDT | Areal Flood Advisory | IWX | Hillsdale | 3 hr |
| May 21, 6:08 PM EDT | Areal Flood Advisory | IWX | Hillsdale | 3 hr |
| May 21, 7:38 PM EDT | River Flood Warning | IWX | Branch, Saint Joseph | 64 hr |
Nearby
Flash Flood Warnings in Michigan, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.